# SDR 9510209947

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO BWI, NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE ON GEAR EXTENSION.  ALSO, RED UNSAFE LIGHT WAS INOPERATIVE.  PERFORMED GO-AROUND AND TOWER VISUALLY CONFIRMED THAT GEAR WAS EXTENDED.  REQUESTED EMERGENCY EQUIPMENT ON STANDBY.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED WIRE FROM S1-90 PIN 5 TO GROUND STUD 385 ROUTED OUTSIDE OF CONDUIT.  AIRCRAFT RETURNED TO SERVICE.
